# SDR DALA2024050304910

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,273 hours, 26,029 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Scratched
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 SCRATCH STA 1400 & 1420 AND BTW. S30L AND S29L AT LOWER FUSELAGE, ZONE 100. CORRECTIVE ACTION: SUMMARY OF NRC 00097: SCRATCH STA 1400 & 1420 AND BTW. S30L AND S29L AT EXTERNAL SKIN LOWER FUSELAGE, ZONE 100 WAS REPAIRED PER B757-200 SRM 53-00-01-2R REPAIR 29. (0323144)
